# SDR SWAA2020102621582

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 787-BS 793 RBL 23.5 WL 157.  DAMAGE EVALUATION ON ACB INTERCOSTAL BS 787-793 RBL 23.5 WL 157 WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES, PER SRM 53-60-15.  REMOVED AND INSTALLED NEW ACB INTERCOSTAL BS 787-793 RBL 235 WL 157, PER DWG146A8320 AND SRM 51-40-02. 87713U 14OCT20.
